Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had kidney tumor. PCOS, delayed period, brown discharge. On krimson. Done T3, T4, TSH level tests, done transvaginal scan. What does it mean?

I am 27 year old married girl.My height is 5 ft 1 inch.My weight is 50 kg.I have been diagnosed with pcos.I was having late periods and flow during my periods was very less.Its been almost 1 year since i got married.I consulted a gynecologist.She asked me to do T3, T4 and TSH test.Serum T3 was 116.00 ng/ml,Serum T4 was 7.80 µg/dl,Serum TSH was 3.0 µIU/ml.She prescribed me krimson35 tablet for 3 months and asked me to do pelvis ultrasound after 3 months.I have just completed 3 months dose of krimson35.During those 3 months my periods was on time But the flow was very very less.I was getting brownish blood discharge most of the time during periods.In between i consulted another gynecologist.She also asked me to do T3,T4,TSH test and additional SERUM PROLACTIN and 17 Aalpha-Hydroxy Progesterone test.All these tests were done while i was taking krimson35 during 3rd month of its dose.T3 was 1.30 ng/ml,T4 was 8.1 ug/dl,TSH was uIU/ml,SERUM PROLACTIN LEVEL was 23.0 ng/mL,17 Aalpha-Hydroxy Progesterone(17 OH PROGESTRONE) was 1.66 ng/mL.She asked me to wait for periods after completing 3 months dose of krimson35 and do a TVS PELVIS ULTRASOUND on 2nd day of period.My ultrasound report was "TRANSVAGINAL SCAN SHOWS AN ANTEVERTED UTERUS MEASURING 4.9 x 4.5 x 3.1 CM.ENDOMETRIAL ECHOES MEASURE 2.9 MM.MYOMETRIAL ECHOES ARE NORMAL.NO INTRAUTERINE GESTATION SAC SEEN.
BILATERAL OVARIES SHOW INCREASED STROMAL ECHOGENICITY WITH MULTIPLE FOLLICLES IN THE PERIPHERY SUGGESTING POLYCYSTIC APPEARENCE.
RIGHT OVARY MEASURES 3.3 X 2.3 X 2.0 CM, VOL 8.1 CC AND CONTAINS 7,7,7,6,6,5,5,5 MM FOLLICLES.
LEFT OVARY MEASURES 3.9 x 2.4 x 1.9 CM, VOL 9.5 CC WITH FOLLICLES OF 9,8,8,7,7,7,6,6,5,5,5,5 MM.
MILD FLUID IS SEEN IN THE CUL-DE-SAC"
Am i on right medication?why flow is very very less during periods?Would i be able to conceive in future?What should i do next?I am very much worried.Please help.Is there any permanent treatment of this disease?One more information i would like to give you is that i underwent kidney tumor removal operation 10 months back in may 2012 in which my right kidney was partially removed.please help
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
Queries are as,
1 You are on right medication.
2 Flow is very very less ,because of ovarian cyst ( PCOD),
3 conceive? Depend upon release of ovum or ova from follicles.
As far as concerned about the treatment it depends upon many things,
Level of estrogen , F S H / L H.
atretric follicles with ovarian stroma findings.
Level od testosterone and androgen hormones,
Obesity if any .
Amennorrhea , dysfunctional uterine bleeding and scanty menstruation is common features of poly Cystic ovarian Disease (P C O D).
Consult an Endocrinologist and get his opinion.
Hope I have answered your question .
If further any question I will help.
Get well soon.
Dr. HET
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor